Table of Contents
International Journal of Stochastic Analysis
Volume 2013, Article ID 790625, 2 pages
http://dx.doi.org/10.1155/2013/790625
Editorial

Applications of Stochastic Processes in Biology and Medicine

1Department of Mathematics, Drexel University, Philadelphia, PA 19104, USA
2Department of Mathematics, Duke University, Durham, NC, USA
3School of Mathematical Sciences, Monash University, Melbourne, VIC, Australia
4Department of Mathematics, Trinity University, San Antonio, TX, USA

Received 27 February 2013; Accepted 27 February 2013

Copyright © 2013 Charles J. Mode et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Charles J. Mode, Rick Durrett, Fima Klebaner, and Peter Olofsson, “Applications of Stochastic Processes in Biology and Medicine,” International Journal of Stochastic Analysis, vol. 2013, Article ID 790625, 2 pages, 2013. https://doi.org/10.1155/2013/790625.